# SDR SWAA2023061250614

- Difficulty date: May 22, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 19,326 hours, 9,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE AFT CARGO COMPARTMENT LEFT 'Z' CHANNEL FROM STA 727I +3 TO STA 847 SINCE SEVERAL CORROSION NUTPLATE HOLES WERE FOUND OUT OF LIMITS.<[01] REMOVED AFT CARGO LEFT Z CHANNEL; FABRICATED AND DRILLED L/H Z CHANNEL FROM STA 727I+3 TO STA 847; FABRICATED AFT CARGO LEFT Z CHANNEL SPLICE AT STA 727H+17 TO STA 727I+7; TREATED AND PRIMED L/H Z CHANNEL; ASSEMBLED L/H Z CHANNEL FROM STA 727I+3 TO STA 847 AND INSTALLED SPLICE AT STA 727H+17 TO STA 727I+7; INSTALLED NUTPLATES ON AFT CARGO COMPARTMENT LEFT Z CHANNEL FROM STA 727I+3 TO STA 847; AND INSTALLED AFT CARGO LEFT Z CHANNEL. PER SRM 51-40-02-0G-0; PER SRM 53-00-53-2R-5 AND PER SRM 51-40-05-0G-0; PER AMM 51-21-72-370-802; PER AMM 51-21-41-370-803; PER SRM 53-00-53-2R-5; PER SRM 51-40-02-0G-0.;[02] VERIFIED AND INSPECTED REMOVED AFT CARGO LEFT Z CHANNEL; FABRICATED AND DRILLED L/H Z CHANNEL FROM STA 727I+3 TO STA 847; FABRICATED AFT CARGO LEFT Z CHANNEL SPLICE AT STA 727H+17 TO STA 727I+7; TREATED AND PRIMED L/H Z CHANNEL; ASSEMBLED L/H Z CHANNEL FROM STA 727I+3 TO STA 847 AND INSTALLED SPLICE AT STA 727H+17 TO STA 727I+7; INSTALLED NUTPLATES ON AFT CARGO COMPARTMENT LEFT Z CHANNEL FROM STA 727I+3 TO STA 847; AND INSTALLED AFT CARGO LEFT Z CHANNEL. PER SRM 51-40-02-0G-0; PER SRM 53-00-53-2R-5 AND PER SRM 51-40-05-0G-0; PER AMM 51-21-72-370-802; PER AMM 51-21-41-370-803; PER SRM 53-00-53-2R-5; PER SRM 51-40-02-0G-0.
